# SDR P5CA2017011700029

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,883 hours, 19,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103D29
- Part serial: 20989
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REELS DEPLOYED DURING TAXI AFTER LANDING.  REMOVED AND REPLACED THE DESCENT DEVICES IAW AMM 25-61-03
